Alert archive / Maine / Flash Flood Warnings in 2014

Flash Flood Warning 1, NWS Gray, ME

June 25, 2014Oxford County, Maine

NWS Gray, ME issued this flash flood warning at Jun 25, 2014, 8:36 PM EDT for Oxford County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2014, 8:36 PM EDT (00:36 UTC)
Expired
Jun 25, 2014, 11:30 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

County Oxford County, ME

The radar

The Portland,ME radar (KGYX), 63 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WGUS51 KGYX 260036
FFWGYX
MEC017-260330-
/O.NEW.KGYX.FF.W.0001.140626T0036Z-140626T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
836 PM EDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN OXFORD COUNTY IN WESTERN MAINE...
  THIS INCLUDES THE CITY OF BETHEL.

* UNTIL 1130 PM EDT

* AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOCKE 
MILLS...   EVANS NOTCH... AND BRYANT POND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4447 7052 4427 7043 4418 7099 4441 7100

$$

MBC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 6:25 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jun 25, 6:25 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
625 PM EDT WED JUN 25 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE IN FROM THE NORTHWEST THIS EVENING...SETTING
OFF SHOWERS AND THUNDERSTORMS. THE FRONT WILL STALL ACROSS THE
REGION OVERNIGHT AND THEN SHIFT OFFSHORE ON THURSDAY. THIS FRONT
WILL BE THE FOCUS FOR LOCALLY HEAVY RAINFALL THIS EVENING INTO
THURSDAY. HIGH PRESSURE FOLLOWS THE FRONT FOR FRIDAY AND THE
WEEKEND. WARMER AND MORE HUMID AIR RETURNS FOR THE FIRST HALF OF
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATED FCST TO ADJUST TO CURRENT TRENDS IN RADAR AND SKY COVER.
LOWERED CHC OF PRCP AND SKY COVER OVER EXTREME SE NH AND LOWERED
CHC OF PRCP FAR NRN ZONES WITH BAND JUST TO THE S OF THAT AREA.
INCREASED CHC OF PRCP CONSIDERABLY ACROSS THE REST OF THE FCST
AREA. DROPPED MENTION OF ANY SVR TSTMS AS STRONGEST CONVECTION HAS
ENDED OVER THE FCST AREA. HOWEVER...TSTMS HEADING FOR OUR EXTREME
SRN AND SE NH ZONES MAY BE STRONG ENOUGH FOR GUSTY WINDS AND SMALL
HAIL SO PUT IN THAT ENHANCED WORDING FOR THE NEXT FEW HOURS. ANY
OTHER CHANGES TO THE FCST JUST VERY MINOR TWEAKS.

ORIGINAL FCST DISCUSSION...

AT 18Z...THE SURFACE FRONT WAS DRAPED ACROSS OUR NORTHERN
TIER OF COUNTIES VICINITY OF THE INTERNATIONAL BORDER. CONVECTION
WAS INCREASING IN COVERAGE UPSTREAM IN RESPONSE TO APPROACHING
SHORTWAVE. PRECIPITABLE WATER VALUES WERE APPROACHING TWO INCHES
NEAR THE BOUNDARY. WEAK SURFACE LOW IS PROGGED TO TRAVEL EAST-
NORTHEAST ALONG THE BOUNDARY WITH MODELS HINTING AT A NARROW AXIS
OF 1 TO 3 INCH RAINS FROM THIS EVENING THROUGH DAWN ON
THURSDAY...WITH SOME LOCALIZED 4 TO 5 INCH AMOUNTS. WE'VE POSTED
THE FLASH FLOOD WATCH TO REFLECT THE AREA WHERE THE HEAVY RAIN
AXIS IS LIKELY TO SET UP TONIGHT. A BLEND OF MET/MAV WAS USED TO
INITIALIZE LOW TEMPERATURES.

ACROSS SOUTHEAST NEW HAMPSHIRE AND ADJACENT SOUTHWEST MAINE...THERE
WAS ENOUGH DAYTIME HEATING TO OPEN A NARROW WINDOW FOR STRONG
CONVECTION THROUGH EARLY EVENING WHERE A FEW STORMS COULD PRODUCE
STRONG WIND GUSTS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
SHOWERS AND SCATTERED THUNDERSTORMS GRADUALLY TAPER FROM SOUTHWEST
TO NORTHEAST WITH PASSAGE OF THE IMPULSE AND ASSOCIATED SURFACE
WAVE. IT'LL BE A DAY OF SLOW IMPROVEMENT WITH HIGHS MAINLY IN THE
70S,

WE'LL FINALLY CLEAR THURSDAY NIGHT AS HIGH PRESSURE AND DRIER AIR
PUSHES IN FROM THE NORTH.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE BEGINS TO BUILD OVER NEW ENGLAND FROM CANADA ON
FRIDAY BRINGING MUCH DRIER AND COOLER AIR TO THE REGION. ON
SATURDAY...HIGH PRESSURE WILL BECOME SITUATED DIRECTLY OVER THE
FORECAST AREA...ALLOWING FOR MILD CONDITIONS WITH LIGHT WINDS. SEA
BREEZES WILL FORM ALONG THE COAST HOWEVER DURING THE LATE MORNING
AND AFTERNOON HOURS. MODERATION TREND BEGINS ON
SUNDAY...ESPECIALLY OVER THE INTERIOR.

ALL MODELS WITHIN THE 12Z MODEL SUITE CONTINUE TO SHOW A BERMUDA
HIGH BY EARLY NEXT WEEK. THE FIRST PROLONG PERIOD OF HEAT AND
HUMIDITY WILL THEN ENTER OUR FORECAST AREA WITH TEMPERATURES IN
THE 80S AND INCREASING DEW POINT VALUES.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH THURSDAY NIGHT/...CONDITIONS LOWERING TO
WIDESPREAD MVFR IN SHOWERS WITH LCL IFR IN THUNDERSTORMS...MAINLY MVFR
THURSDAY IN SHOWERS AND ISOLATED THUNDER WITH CONDITIONS IMPROVING
TO VFR THURSDAY NIGHT.

LONG TERM...CONDITIONS MAINLY VFR THROUGH THE PERIOD WITH SOME
HAZE AND FOG DURING THE LATE NIGHT PERIODS RESULTING IN LOCAL MVFR
CONDITIONS EARLY NEXT WEEK.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...UPDATED TO DROP THE
SCA FOR HAZARDOUS SEAS. SEAS AT 4 FT OR LOWER AT THIS TIME WITH
THE LNB DROPPING FROM 3 TO 2 FT. SWAN GUIDANCE KEEPS SEAS BELOW 5
FT THRU THURSDAY EVEN THOUGH WNA4 GUIDANCE PUSHES SEAS AT OR ABOVE
5 FT. BASED ON CURRENT TRENDS AND LACK OF STRONG PRES GRADIENT, AS
THE COLD FNT SLOWLY DROPS S INTO THE WATERS, TO GENERATE STRONG
ENOUGH WINDS TO BUILD SEAS EXPECT SEAS TO STAY BELOW THE 5 FT
THRESHOLD FOR AN SCA FOR HAZARDOUS SEAS.

LONG TERM...PERSISTENT SOUTHWESTERLY FLOW WILL ALLOW FOR SEAS AND
GUSTY WINDS TO INCREASE NEXT WEEK AS THE HEAT POURS INTO THE
REGION. SCAS WILL LIKELY BE NEEDED DURING THAT PERIOD.

&&

.HYDROLOGY...
SHOWERS AND THUNDERSTORMS THIS EVENING AND OVERNIGHT WILL PRODUCE
HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING. 1 TO 3
INCHES OF RAIN IS LIKELY WITH THIS FRONTAL SYSTEM. IN THE MORE
PERSISTENT RAIN BANDS...THE POSSIBILITY EXITS FOR SOME 4 TO 5 INCH
TOTALS AND LOCALIZED FLASH FLOODING. BASED ON LATEST GUIDANCE
WE'VE POSTED A FLASH FLOOD WATCH FOR ALL OF THE FORECAST AREA
EXCEPT THE MOUNTAINS OF WRN ME AND FAR NRN NH FROM THIS EVENING
THROUGH THURSDAY MORNING.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MEZ012>014-
     018>028.
NH...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NHZ002>010-013-
     014.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 25, 4:54 PM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
454 PM EDT WED JUN 25 2014

MEZ012>014-018>028-NHZ002>010-013-014-262100-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
454 PM EDT WED JUN 25 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-NHZ001-262100-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
454 PM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS THROUGH TONIGHT COULD PRODUCE LOCALIZED
HEAVY RAINFALL WHICH MAY LEAD TO AREAS OF MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-262100-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
454 PM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE STRONG GUSTY AND FREQUENT
LIGHTNING OVER THE WATERS THIS AFTERNOON INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, Jun 25, 4:00 PM EDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
400 PM EDT WED JUN 25 2014

NHZ008-252045-
MERRIMACK-
400 PM EDT WED JUN 25 2014

...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY THROUGH 445 PM
EDT...

AT 358 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF CONCORD...MOVING
EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND
AROUND PENACOOK...CONCORD...NORTH PEMBROKE...LOUDON...ALLENSTOWN...
CHICHESTER...EPSOM AND PITTSFIELD THROUGH 445 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

TORRENTIAL DOWNPOURS CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS
AND LOW-LYING AREAS.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4317 7165 4329 7166 4337 7138 4330 7127
      4325 7126 4317 7131 4315 7133

MARINE
Local storm report, Jun 25, 4:43 PM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
443 PM EDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     CHICHESTER              43.25N  71.40W
06/25/2014                   MERRIMACK          NH   TRAINED SPOTTER

            TREES DOWN CANTERBURY RD

&&

EVENT NUMBER GYX1400022

MC
Special weather statement, Jun 25, 5:09 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
509 PM EDT WED JUN 25 2014

MEZ018-023-NHZ010-252145-
COASTAL YORK-INTERIOR YORK-STRAFFORD-
509 PM EDT WED JUN 25 2014

...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY AND YORK COUNTY
THROUGH 545 PM EDT...

AT 507 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF SANFORD TO 3 MILES EAST OF EAST ROCHESTER TO 2
MILES NORTHWEST OF BARRINGTON...OR ALONG A LINE EXTENDING FROM 3
MILES SOUTHEAST OF SANFORD TO 5 MILES EAST OF ROCHESTER TO 5 MILES
NORTHEAST OF NORTHWOOD...MOVING EAST AT 20 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND EAST
ROCHESTER...SPRINGVALE...SANFORD...LEBANON...ROCHESTER...ALFRED...
GONIC...BARRINGTON...LYMAN AND DOVER THROUGH 545 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

TORRENTIAL DOWNPOURS CAN BE EXPECTED WITH THESE STORMS...WITH LOCAL
PONDING IN STREETS AND LOW-LYING AREAS.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4323 7114 4331 7096 4347 7081 4353 7035
      4350 7038 4344 7037 4345 7035 4342 7036
      4339 7041 4335 7042 4333 7046 4333 7052
      4326 7058 4322 7056 4315 7062

MARINE
Special weather statement, Jun 25, 5:44 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
544 PM EDT WED JUN 25 2014

MEZ018-023-024-252215-
COASTAL CUMBERLAND-COASTAL YORK-INTERIOR YORK-
544 PM EDT WED JUN 25 2014

...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY AND CUMBERLAND COUNTY
THROUGH 615 PM EDT...

AT 544 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
LYMAN TO 3 MILES SOUTH OF NORTH BERWICK...OR ALONG A LINE EXTENDING
FROM 7 MILES EAST OF ALFRED TO 7 MILES NORTHEAST OF DOVER...MOVING
EAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
AREAS IN AND AROUND LYMAN...NORTH BERWICK...GOODWINS MILLS...
BERWICK...SACO...CAPE NEDDICK...WELLS...KENNEBUNK...BIDDEFORD AND
OGUNQUIT THROUGH 615 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4328 7089 4358 7054 4360 7020 4358 7019
      4353 7023 4355 7028 4352 7031 4353 7035
      4347 7038 4344 7033 4339 7041 4335 7042
      4331 7055 4326 7058 4322 7056 4314 7062

MARINE
Special weather statement, Jun 25, 5:52 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
552 PM EDT WED JUN 25 2014

NHZ007-252215-
SULLIVAN-
552 PM EDT WED JUN 25 2014

...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY THROUGH 615 PM
EDT...

AT 552 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF ACWORTH...OR ABOUT
8 MILES NORTHEAST OF BELLOWS FALLS...MOVING EAST AT 25 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LANGDON...
ACWORTH...UNITY...LEMPSTER...EAST LEMPSTER...PILLSBURY STATE PARK...
WASHINGTON AND GOSHEN THROUGH 615 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

TORRENTIAL DOWNPOURS CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS
AND LOW-LYING AREAS.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4324 7242 4336 7211 4315 7204 4313 7218
      4317 7217 4316 7232 4315 7234 4315 7236
      4313 7237 4314 7244

MARINE
Special weather statement, Jun 25, 6:13 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
613 PM EDT WED JUN 25 2014

NHZ007-008-252300-
MERRIMACK-SULLIVAN-
613 PM EDT WED JUN 25 2014

...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY AND MERRIMACK
COUNTY THROUGH 700 PM EDT...

AT 613 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES SOUTH OF LEMPSTER...
OR ABOUT 12 MILES EAST OF BELLOWS FALLS...MOVING NORTHEAST AT 25 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
LEMPSTER...ACWORTH...EAST LEMPSTER...WASHINGTON...GOSHEN...PILLSBURY
STATE PARK...MOUNT SUNAPEE STATE PARK...JOHN HAY NATIONAL WILDLIFE
REFUGE...NEWBURY AND BRADFORD THROUGH 700 PM EDT.

HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4344 7189 4317 7177 4316 7189 4319 7191
      4320 7193 4318 7202 4313 7203 4312 7212
      4312 7216 4314 7218 4317 7217 4316 7229
      4324 7234

MARINE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:06 PM EDTAreal Flood WarningGYXYork6 hr

Nearby

Flash Flood Warnings in Maine, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.